# SDR SWAA2023121220528

- Difficulty date: November 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2023-694200<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 AND DWG 141A8310 SHEET 25.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 AND DWG 141A8310 SHEET 25.SEE INDIVIDUAL SIGN OFF BELOW.
